# SDR 04FDEA00892

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 68,664 hours, 27,552 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON LANDING ROLLOUT NR 3 WOULD NOT GO INTO REVERSE.  DID NOT GET ANY LIGHTS FOR INDICATION OF REVERSE PRESS OR UNLOCK.  BY DIRECTION OF MAINT TRIED TO CYCLE REVERSER ON TAXI IN, NO JOY.  MEL 09APR04.  RELEASED FOR SERVICE PER MEL/CDL: 78-01-01-A CATEGORY: A EXPIRATION: 03JAN07 MEL 78-01-01-A: ENGINE NR 3 THRUST REVERSER INOP.  TAKEOFF PERFORMANCE PENALTY MAY APPLY.  DO NOT REACTIVATE ENGINE NR 3 THRUST REVERSER WITHOUT PRIOR AUTHORIZATION FROM POWERPLANT ENGINEERING (REF AD CHECK NR 3 T/R TRANSCOWL DO NOT OPERATE TAG NUT PLATES.  FOUND NUT PLATES BAD ON INBOARD AND OUTBOARD TRANSLATING COWL.  REMOVED AND REPLACED NUT PLATES IN REF TO DC-10 SRM 51-31-01 VOL 2.
